On a problem in the theory of aggregates
Compositio Mathematica, Tome 3 (1936) , p. 304.
@article{CM_1936__3__304_0,
     author = {L\'az\'ar, D.},
     title = {On a problem in the theory of aggregates},
     journal = {Compositio Mathematica},
     pages = {304--304},
     publisher = {Johnson Reprint Corporation},
     volume = {3},
     year = {1936},
     zbl = {0014.39601},
     language = {en},
     url = {http://www.numdam.org/item/CM_1936__3__304_0/}
}
Lázár, D. On a problem in the theory of aggregates. Compositio Mathematica, Tome 3 (1936) , p. 304. http://www.numdam.org/item/CM_1936__3__304_0/